# SDR MASA2011061603026

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 15,163 hours, 12,341 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LT O/B & I/B BRAKE TEMPS HIGH 9 & 7.  PERFORMED TAXI CHECKS, BRAKE INDICATION NORMAL.
